# SDR UIEA2019080204917

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MAIN DECK CARGO SEAT TRACK STA 1880, LBL 75.92.( MAIN DECK STA 1880, LBL 75.92, CORROSION REMOVED AND RE-PROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. CHECKED WITHIN ALLOWABLE DAMAGE LIMIT IAW SRM 53-00-52-1A-1, 1 FIG 101.  )
